# SDR 97UAL900691

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1842U
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Component: Garrett, 3810262MOD
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR-SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AFTER ENGINE START.  *S/D*  APU WAS LEAKING OIL.  APU INGESTED LEAKING OIL AND CONTAMINATED AIR-CONDITIONING SYSTEM.  APU WAS REPLACED.
